There is no "chance" as in percentage one can tell you--it may happen or it may not.
Doctors dont tell you the bad side of drugs after all they are there to make money.
If you want a realistic idea, read 'negative accutane experiences" a lot of thos people had hair loss.
I took 20 mg for one month and had significant hair thinning afterward. Its 9 months later and m hairline still isnt normal you can see my gallery pic.
Accutane is a chemotherepy drug, and we all know those can cause hairloss. Im not trying to scare you, just give you a realisstic idea.
Are you quoting your derm? Side effects are not 'very rare" and hair loss is not rare either. Take a look at some of the negative accutane experiences and youll see its fairly commonly listed. Sometimes it starts duringteh course but sometimes it doesnt show up till a bit later.
Nice youre trying to be positive but accutane isnt necessarily a drug everyone will be fine with.
Maybe this isn't the best reply you're looking for, but I know for a fact that the chance of hair loss while taking accutane is very rare. My dermatologist has treated hundreds of patients with accutane, and she has never come across hair loss with the taking of accutane. I was very concerned about this before starting my accutane treatment, but I decided to give it a shot anyway. I'm on 20mg a day too, and I'm going up to 40mg in a week. I wouldn't worry about it, even if you do experience hair loss it probably won't be noticeable to others, and you can come off the medication straight away if you want to. Don't worry you'll be fine! Hair loss is very rare in accutane treatments! Plus, at least you're on quite a low dose, so you shouldn't experience horrible side effects anyway.